# SDR AT9900079

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1A418341
- Condition: Corroded
- Location: Bs 889-937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION OUT OF LIMITS AT THE CUSP WEB STA 889 THRU 937 L-18R.  FABRICATED NEW CUSP WEB SECTION AND INSTALLED IAW DC9 SRM 51-30-2, AND RES NR 99198.
